# SDR 04FDEA03209

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05831
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND LT WING INBOARD ISLAND UPPER SKIN WITH FINGER DOUBLER DELAMINATED.  REPLACE UPPER SKIN PER SRM 51-35-01 PG 1-12 AND SRM 51-35-01 PG 34-47.
